# SDR SWAA074898

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 1,485 hours, 877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS END CAP MISSING AT ROW 1 ABC.  INSTALLED END CAP PER MM.
